- Suitable for babies over 2 months
- Suitable for toothache, headache and aches and pau=ins
- Reduces fever
The paracetamol in CALPOL ú 120 mg/5 ml Infant Oral Suspension is used to relieve pain such as tooth pain, headache, sore throat and aches and pains that come with colds and flu. It also brings down fever (high temperature). Gets to work on fever in 15 minutes. Always read the label.
2 months-6 years old
Warnings and cautions
Talk to your doctor or pharmacist
- If your child has serious kidney or liver problems
- If your child has an inherited intolerance to fructose or been diagnosed with an intolerance to some other sugars
- If your child has Gilberts syndrome (familial non-haemolytic jaundice)
- If your child has a condition called Glucose-6-phosphate dehydrogenase deficiency
- If your child has haemolytic anaemia
- If your child has glutathione deficiency
- If your child is dehydrated or chronically malnourished
How to use
Always use this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure. Check the tables to see how much medicine to use. For oral use only. Always use the syringe supplied with the pack. Do not overfill the syringe. It is important to shake the bottle thoroughly for at least 10seconds before use. Never give more medicine than shown below. Do not give this medicine with any other paracetamol-containing product. If preferable, you may dispense the contents of the syringe into a spoon before administering it to your child
How to use Calpolú
How to use syringe
Shake the bottle for at least 10 seconds and remove the cap. There is a plug with a hole in the neck of the bottle. Insert the end of the syringe into the hole and ensure it is secure. Hold the syringe in place and turn the bottle upside down and gently pull down the plunger to either 2.5 ml or 5ml as appropriate (see tables for the correct dose). Turn the bottle the right way up. Remove the syringe by holding onto the bottle and twisting out gently. Ensure your child is supported in an upright position before administering the dose via the syringe. Carefully place the tip of the syringe into the child's mouth. Point the tip of the syringe towards the inside of the cheek. Ensure the medicine is released at the front of the mouth and not towards the back of the throat. Press the plunger gently to release a trickle. Do not squirt it out quickly. The child should be allowed time to swallow the medicine. After use, the plug should remain in the neck of the bottle. Wipe the plug and neck clean and rinse and dry the cap before replacing. The syringe should be washed and air dried after use. It should be cleaned by hand without removing the plunger.
Do not give to babies under 2 months old. Consult your doctor.
Babies 2 - 3 months 1. Post-vaccination fever 2.5 ml If necessary, after 4-6 hours, give a second 2.5 ml dose. 2. Other causes of pain and fever - if your baby weighs over 4 kg and was born after 37 weeks Do not give to babies less than 2 months of age. Do not give more than 2 doses unless your doctor or nurse has advised otherwise. Leave at least 4 hours between doses. If further doses are needed, talk to your doctor or pharmacist.
Children from 3 months to 6 years - up to 4 times a day
3-6 months 2.5 ml
6-24 months 5 ml
2-4 years 7.5 ml (5 ml + 2.5 ml)
4-6 years 10 ml (5 ml + 5 ml)
Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
The active substance is paracetamol. Each 5 ml of oral suspension contains 120 mg paracetamol. The other ingredients are: Sucrose (sugar), Sorbitol liquid (E420), glycerol, polysorbate 80, Acesulfame Potassium, methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), ethyl parahydroxybenzoate (E214), dispersible cellulose, xanthan gum and purified water. The flavouring is strawberry (containing propylene glycol (E1520) and ethanol) and colouring is carmoisine (E122).